Connect with others who understand.

sign up log in
Resources
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Experienced Mouth & Gum Sores, Everything Taste Like Cardboad After Taking 10mg Prednisone 9days? How Long Did It Last?

Has Anyone Experienced Mouth & Gum Sores, Everything Taste Like Cardboad After Taking 10mg Prednisone 9days? How Long Did It Last?

I was taking 10mg prednisone 3 _ 3xday, 2_3xday, 1 _ 3×day finished 7/31/16. I don't remember how long the symptoms lasted.
I have sores all over the inside of my mouth and gums, everything taste like cardboard. Has anyone experienced this after taking prednisone? How long did it last? What did you do for it?

A myRAteam Member said:

They will go away when you stop prednisone. Remember prednisone is potassium stealing, eat your bannanas.

posted almost 6 years ago
A myRAteam Member said:

I have metallic taste in mouth and sore mucous membranes. Still on prednisone every day along with my RA med. I have other friends who have had the canker sores in mouth , nose and throat.. I am so sorry and I dont look forward to all these terrible symptoms. Seems we get worse in many ways , to get better in other ways. Does not seem right.

posted almost 6 years ago
A myRAteam Member said:

I take it when i take my breakfast, Dinner with meal i don't remember show...? But i buy the spray Biotene for dry mouth or toothpaste Biotene and i drink water.
Have a Nice Day Line Côté Chayer

posted 8 months ago
A myRAteam Member said:

Are you taking methotrexate? That can definitely cause mouth sores..

posted 8 months ago
Already a Member? Log in